# SDR ASAA2023040542735

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 3,987 hours, 1,151 cycles
- System (JASC): 4990 · APU Oil System
- Part: Element
- Part number: AC9012F1240Y6
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND OIL FILTER INDICATOR DPI ON APU EXTENDED. GROUNDED - YES. SERVICED APU OIL FILTER INDICATOR REF B737-9 AMM TASK 49-91-13-600-801.
